# SDR CA970820005

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Nr 8 Head Barrel
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) NR2 ENGINE BEGAN TO RUN ROUGH IN CRUISE. ENGINE POWER REDUCED FOR DESCENT - ENGINE SHUTDOWN FOR LANDING. POST FLIGHT INSPECTION FOUND THE NR8 CYLINDER HEAD HAD SEPARATED FROM THE BARREL. CYLINDER REPLACED AND THE ENGINE WAS GROUND RUN SERVICEABLE.
